By Topic

Transient response of an infinite cylindrical antenna

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$33 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)
K. Chen ; Sandia National Labs., Albuquerque, NM, USA

A simple analytical formula derived from Wu's exact solution for the transient response of an infinite cylindrical antenna is found to be extremely accurate. Existing results from other numerical schemes are also compared to Wu's solution and found to be in good agreement.

Published in:

IEEE Transactions on Antennas and Propagation  (Volume:31 ,  Issue: 1 )